So, almost a year ago my girlfriend (which I had been with for 10 months at this point) went for her to her gynecologist because I had a rash on my *****, which I had my doctor look at and he said it was just an irritation and to put some Cortizone cream on it and this was in June 2011. When my girlfriend got her results back she tested positive for Chlamydia. Her doctor gave her the pill form, and I just called my doctor's office assuming I had it too and he prescribed Azithromycin, the one you stir up and drink. We both had follow ups to make sure it was gone. I went back took and pee test and came back negative and so did her follow up. But her doctor was telling her it was a strand on Chlamydia that was only 2 weeks old, and that I cheated on her 100%, and was being unfaithful. Which is not true at all. I have NEVER cheated on my girlfriend nor even thought about it and I know she has never cheated on me. The question is how did this come up? I don't understand. We've had vaginal, anal, and oral sex (both protect and unprotected but mostly unprotected). The only way I can think of is maybe contracting Chlamydia by having anal and vaginal sex, which I'm not even sure is possible. Or right before I started talking to my girlfriend now, I had a *******b by a girl I knew back in august 2011. Which then Chlamydia would have had to been dormant for 10 months, which I'm also not sure about. I've been trying to research it, and everyone is saying one of you had to of cheated. But this isn't the case there has to be another explanation.
We continued to date even though she thought I had cheated on her, no matter how many times I tried to tell her I never did. Everything was still going good, but now we just broke up (June 2012, 1 year later) because she just couldn't get over the whole Chlamydia thing and not being able to trust me. Please someone help me out, this whole thing has ruined my relationship of 2 years.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?